# SDR DALA2018042002652

- Difficulty date: April 19, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 48,146 hours, 33,392 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS INDICATED IN 6 LOCATIONS ON THE RIGHT VERTICAL STAB AREAS. REPAIRED PER PRI 567609-14AD. ER/A, 567609-14AD, MATCHES PRI.
